Please use this identifier to cite or link to this item:
Type: Conference paper
Title: The approximation of Csiszar f-divergence for mappings of bounded variation
Author: Dragomir, Sever S.
Gluscevic, V.
Pearce, Charles Edward Miller
Citation: Inequality theory and applications / Yeol Je Cho, Jong Kyu Kim, Sever S. Dragomir (eds.), vol. 1, pp. 171-181
Publisher: Nova Science
Issue Date: 2001
ISBN: 1590331885
Conference Name: International Conference on Nonlinear Functional Analysis (6th : 2000 : Gyeongsang & Kyungnam Nat Universities, Korea)
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.